# SDR FDEA201211083908

- Difficulty date: November 8, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 10 SLAT TRACK CUT OUT INBD CORNER FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-02 FIGURE 201, REPAIR 7, REVISION 50.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
